# SDR REXA2022042700746

- Difficulty date: April 5, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342511
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON LUG MARKED "G" HAS OS BORE, REQUIRES FABRICATION OF BUSHING. - COMPLIED WITH BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25.
